# SDR 2002FA0000272

- Difficulty date: February 18, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Aircraft: N7254T
- Make and model: Beech F33A
- Aircraft serial: CE1065
- Engine: Cont IO520BB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Crossover Tube
- Condition: Broken
- Location: Turbocharger
- Part time: 315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE TURBOCHARGER CROSSOVER TUBE WAS FOUND DAMAGED FROM THE AIRCRAFT DRIVE PULLEY.  THIS AIRCRAFT HAS BEEN MODIFIED BY TURBO FLITE STC SA5223NM AND SE5222NM.  UPON REMOVAL OF THE TUBE A HOLE WAS DISCOVERED BELOW THE DAMAGED AREA THAT WAS APPARENTLY CAUSED FROM THE INSTALLER DEFORMING THE TUBE TO GAIN CLEARANCE FOR THE DRIVE PULLEY.  AFTER ORDERING A REPLACEMENT PART FROM THE MANUFACTURER, I WAS INSTRUCTED TO DEFORM THE TUBE TO GAIN CLEARANCE BETWEEN THE REPLACEMENT TUBE AND AIRCRAFT DRIVE PULLEY.  THIS ACTION IS LIKELY TO CAUSE THE TUBE TO FAIL AS MENTIONED ABOVE.
